×

zbMATH — the first resource for mathematics

Die Polynomlösungen spezieller partieller Differentialgleichungen. (German) Zbl 0364.33013

MSC:
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Eier, R., undR. Lidl: Tschebyscheffpolynome in einer und zwei Variablen. Abh. math. Seminar Univ. Hamburg41, 17-27 (1974). · Zbl 0289.33028 · doi:10.1007/BF02993497
[2] Gröbner, W.: Über die Konstruktion von Systemen orthogonaler Polynome in ein- und zweidimensionalen Bereichen. Mh. Math.52, 38-54 (1948). · Zbl 0030.35201 · doi:10.1007/BF01320499
[3] Jackson, D.: Formal properties of orthogonal polynomials in two variables. Duke Math. J.2, 423-434 (1936). · JFM 62.0302.02 · doi:10.1215/S0012-7094-36-00233-8
[4] Koschmieder, L.: Über ein Biorthogonalsystem von Polynomen zweier Veränderlicher. Math. Ann.91, 62-81 (1929). · JFM 50.0261.02 · doi:10.1007/BF01498381
[5] Lidl, R.: Tschebyscheffpolynome in mehreren Variablen. J. Reine Angew. Math.273, 178-198 (1975) · Zbl 0298.33009 · doi:10.1515/crll.1975.273.178
[6] Szegö, G.: Orthogonal Polynomials. Providence: American Mathematical Society. 1967. · JFM 65.0278.03
[7] Tricomi, F. G.: Vorlesungen über Orthogonalreihen. Berlin-Heidelberg-New York: Springer. 1970. · Zbl 0188.37403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.